# SDR 2007UALA01935

- Difficulty date: June 10, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N306UA
- Make and model: Boeing 737322
- Aircraft serial: 23667
- Aircraft time: 58,496 hours, 34,258 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTS A RIGHT MAIN GEAR RED LIGHT IS INTERMITTENT WITH THE GEAR UP.  CREW REPORTS AFTER TAKEOFF WITH GEAR HANDLE IN THE UP POSITION, RED RIGHT MLG LIGHT WAS ON STEADY.  AFTER HANDLE CYCLED THE RED RIGHT MLG LIGHT FLICKERED.  [07-06-07]  FOUND CONNECTOR D2596 DISCONNECTED AND AN OUT OF LIMIT WIRE ON SWITCH S74.  REPLACED SWITCH S74 AND SECURED CONNECTOR D2596.
